# SDR R61A201312120271

- Difficulty date: December 12, 2012
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 7,938 hours, 7,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85360131
- Condition: Dented
- Location: Fuselage
- Part time: 7,938 hours, 7,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED THE LEFT FUSELAGE AT STATION X281 TO X321, STR 9P-14P HAS 19 DENTS.  MAINTENANCE PERFORMED MAJOR REPAIR TO THE LEFT FUSELAGE AT STATION X281 TO X321, STR 9P-14P. IAW BOMBARDIER RD 8/4-53-2985.  REPAIR DOUBLER FABRICATED FROM .063, 2024-T3 CLAD, QQ-A-250/5 MATERIAL.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
